# SDR HALA2018121700655

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 26,696 hours, 62,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTING EMERGENCY LIGHTS FLASHING ON EACH LANDING. CYCLED EMERGENCY PWR LTS SEVERAL TIMES. NO FAULTS NOTED ON GROUND.
